# SDR ASAA2015011710280

- Difficulty date: January 17, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 31,478 hours, 9,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASKCARD 78233008, FOUND LT EMERGENCY AISLE LIGHT AT ROW INOPERATIVE.  ACFT GROUNDED.  R & R EMERGENCY AISLE LIGHT ASSY AT ROW 16 LT IAW AMM 33-51-03,  NO HELP.  R & R POWER SUPPLY FUSE TO ROW 16 LT AISLE LIGHT IAW AMM 33-51-06.  OPS CKS GOOD.
